Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

Indigestion. Induced vomiting by drinking water. Pain in stomach. Given Norflix and paracetamol. Remedy?

Hi,
Due to overeating 2 nights back, I was suffering indigestion.
I had only a boiled egg and a small cup of icecream.
In evening, frustratingly I took 5 unizyme tablets & then again 5+5.
Indigestion burps were not gone so I decided induce vomiting by drinking 3ltrs water and vomited.
Repeate inducedd vomiting again.
After around an hour, stomach ache started.
Went to a hospital who gave Norflox, Paeacetamol.
Stomach is still paining.

What should I do.

Is it because of overdose of Unizyme..?

Please help.
Asked On : Tue, 8 Oct 2013
Answers:  1 Views:  82
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Gastroenterologist 's  Response
Hello! Thanks for putting your query in HCM. I am a Gastroenterologist (DM).

It appears to be dyspepsia due to acid peptic disease. Take rabeprazole and a prokinetic agent like domperidone or for instant relief take ENO sachet

I hope I have answered your query and this will help you. If you have any further query I will be happy to answer that too. Remain in touch and get-well soon.
Answered: Wed, 9 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor